| Catalog Number |
MP5312-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 4 of the bd maxplus¿ pressure rated extension set with needleless connector had a loose connection.The following information was provided by the initial reporter: it appears the blue hub is attached at an angle/insecurely rather than securely.
Additional Manufacturer Narrative
H.6 investigation summary: a complaint of male luer being assembled at an angle and insecurely was received from the customer.No product or photo was returned by the customer.The customer complaint of loose component - leak and flow issues could not be verified due to the product not being returned for failure investigation.A device history record review for model mp5312-c lot number 22129095 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 08dec2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.